MAUDE Adverse Event Report: NORIS MEDICAL LTD MONO BENDABLE ONE PIECE IMPLANT; MONO BENDABLE ONE PIECE DENTAL IMPLANT

NORIS MEDICAL LTD MONO BENDABLE ONE PIECE IMPLANT; MONO BENDABLE ONE PIECE DENTAL IMPLANT
Model Number NMBV4216
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#7000319 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
A healthcare professional reported that nmbv4216 lot#7000319 implant lacked primary stability on tooth #7.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient is healthy.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
MONO BENDABLE ONE PIECE IMPLANT
Common Device Name
MONO BENDABLE ONE PIECE DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key21444977
Report Number3011390931-2025-00077
Device Sequence Number7724307
Product Code DZE
UDI-Device Identifier07290108816884
UDI-Public07290108816884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/04/2025
Device Model NumberNMBV4216
Device Catalogue NumberNMBV4216
Device Lot Number7000319
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale